Prolonged Menstruation To More Than 1 Month In Implantable KB Users?

Tonight, I want to ask, I have menstruated for 1 and a half months, and two days ago my period stopped, and today my period returned, I used KB implants 6 months ago and for 6 months my period continued, I continued My implant is the second time, the first time I used was not menstruating for 2 years, and 1 year my menstruation was normal, please find a solution, what medication or action should I do, thank you.

1 Answer:

Hi Resti,

Changes in menstruation is one of the side effects that can be caused by the use of hormonal contraception (pills, injections or implants). Menstrual changes that can occur in the form of no menstruation at all (amenorrhea) or excessive bleeding (menorrhagia). Although it is a common side effect, you should still check with your doctor about this because excessive bleeding can disrupt daily activities, heavy menstrual pain, and anemia.

If indeed after being examined by a doctor there are no other possible causes of your menstrual disorders, then your doctor can suggest the use of non-hormonal contraception to resolve your complaints. Related to menstrual disorders you can be given certain hormonal pills or anti-bleeding drugs to treat bleeding that occurs.

Here are articles related to your question:

Menorrhagia

Choosing contraception

May be useful,

dr. Budiono

: by

Related Question

What Potential Problems Can Occur With Postpartum Maternal Depression?

What Potential Problems Can Occur With Postpartum Maternal Depression?

(11 months ago)

Good evening, want to ask what potential problems can occur with postpartum depression in mothers?...

Forgot To Take The Pill

Forgot To Take The Pill

(1 year ago)

doc, on Sunday I forgot to take my pill, and I had sex, at that time I remembered I had not taken my pill on Sunday, shortly after I took the pill, how was the doctor likely to be ...

(9 months ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *